# SDR AALA20110707TUL04

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 35,260 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT STATION 450 RIGHT CUSP HAS CORROSION.  REMOVED CORROSION AND INSTALLED FABRICATED DOUBLER PER AARD 53-20-00-16.  TREATED AND PRIMED PER SRM 51-10-3.
